# SDR ASAA2012092692961

- Difficulty date: September 2, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 8,842 hours, 2,811 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Connector
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DIAGNOSTICS REPORTED NR 2 ENGINE TREND DATA SHOWS A SHIFT IN EGT HOT DAY MARGIN ALL OTHER PARAMETERS NORMAL.  EGT INDICATION ERRORS ARE SUSPECT.  ACCOMPLISHED T/C 78273000 NO RECENT FAULTS NOTED.  T49.5 READING BEFORE CLEANING S1 266.86, S2 212.60, S3 214.27, S4 238.34. ALL EGT PROBE RESISTANCE CKS ARE GOOD.  RESISTANCE IS HIGH THROUGH CONNECTOR DP901.  IAW AMM 77-21-01-200-801-F00.  CLEANED ALL EGT CONNECTORS IAW AMM 77-21-00 PB 201. AFTER CLEANING, ALL RESISTANCE CKS ARE GOOD. PERFORMED EEC BITE TEST IAW AMM 73-21-00-740-803-F00,  NO RECENT FAULTS. T49.5 READINGS AFTER 5 MINUTE ENG RUN S1 266.81, S2 248.48, S3 246.87, S4 263.76.
